RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1961, Volume 16, Issue 1(97)  


Some problems of topology in Euclidean spaces
L. V. Keldysh
3
Quasi-linear elliptic equations and variational problems with many independent variables
O. A. Ladyzhenskaya, N. N. Ural'tseva
19
Asymptotic properties of polynomials and algebraic functions of several variables
E. A. Gorin
91
Eduard Čech (photo)
Eduard Čech (obituary)
P. S. Aleksandrov, S. P. Finikov
119

Scientific notes and problems
On a characteristic of a hyper-nilpotent radical
V. A. Andrunakievich
127
On various convergence criteria for linear, positive operators
V. A. Baskakov
131
On the triangular representation of completely continuous operators with one-point spectra
M. S. Brodskii
135
On the approximate solution of a system of differential equations of first order with retarded argument
G. M. Zhdanov
143
On the nodes of the eigenfunctions of the Schrödinger operator
G. M. Zhislin
149
The representations of lattices by sets
K. A. Zaretskii
153
On the effective calculation of Fourier coefficients by iterations
A. D. Myshkis
155
On second-order non-rigidity
È. G. Poznyak
157
Asymptotic behaviour of solutions of almost linear parabolic equations with parabolic boundary layers
V. A. Trenogin
163
On the asymptotic behavior of contour integrals
M. V. Fedoryuk
171
On rings with minimum condition for sub-rings
V. I. Shneidmyuller
179
A generalization of a theorem of Paley–Wiener–Schwarz
G. I. Èskin
185

In the Moscow Mathematical Society
Meetings of the Moscow Mathematical Society
189
Abstracts of talks, presented to the Presidium of Moscow Mathematical Society and accepted by the Presidium
Transformations of surfaces by means of focal families of rays
M. A. Akivis
193
On boundary value problems for partial differential equations with constant coefficients
G. V. Dikopolov
195
Non-negative eigenfunction of the first boundary value problem for elliptic equation
M. A. Krasnosel'skii, P. E. Sobolevskii
197

Mathematical Events in the USSR and abroad
Victor Vladimirovich Nemytskii (photo)
Victor Vladimirovich Nemytskii (on the sixtieth birthday anniversary)
M. M. Vainberg, R. È. Vinograd, B. P. Demidovich
201
Abram Iezekilovich Plesner (photo)
Abram Iezekilovich Plesner (on the sixtieth birthday anniversary)
L. A. Lyusternik, D. E. Men'shov, M. A. Naimark, P. L. Ul'yanov
213
The Second Congress of Mathematicians in Hungary
O. A. Oleinik, K. A. Rybnikov
219
Conference at Tomsk on Theoretical Problems in Mathematics and Mechanics and on Application of Them
V. N. Shepelenko, R. N. Shcherbakov
221

Doctoral theses
Systems of standard linear differential equations with periodic coefficients (summary of the doctor's Thesis)
V. A. Yakubovich
223

Reviews and Bibliography
P. I. Romanovskii, Fourier series. Field theory. Analytical and special functions. Laplace transform (review)
I. A. Vil'ner
235
Dictionary of mathematical terms (German–Russian) (review)
Yu. M. Gaiduk
238
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019